# SDR CALA2017031700604

- Difficulty date: March 14, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 58,670 hours, 20,877 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN AT HSS 101.  NINTY INCHES FROM TRAILING EDGE HAS A .25 INCH CRACK. VERIFIED CRACK USING HFEC PART 651-00-00 PROCEDURE 23.  INSTALLED A REPAIR DOUBLER IAW SRM 55-10-01,  REPAIR 11.
